November 4, 2011 at 1:27 pm #90158
AnonymousInactiveNovember 4, 2011 at 1:27 pmPost count: 14413
Dr. just started me on clonazepam and increased my ritalin. First day pretty good, this morning a TOTAL disaster. Dizzy, can’t focus, can’t concentrate, dropped the pill bottles TWICE and now I have a collection of kind of white-ish pills and kind of blus-ish pills (but generally white) all mixed together. I had the mother of all tantrums, screamed, thrashed, threw myself against things and broke one of the chairs. (I am not looking forward to explaining this to my wife, who thinks this whole thing is childish) – In general, I want to take the day off, because I cannot focus on anything. What went wrong?REPORT ABUSENovember 4, 2011 at 2:51 pm #109301
munchkinMemberNovember 4, 2011 at 2:51 pmPost count: 285
I take Clonazepam at night and Concerta by day. The Clonezapam is due to insomnia I’ve had all my life (not exacerbated by Concerta – it makes me mellow).
Sorry for your frustration… My ritalin was white pills and the “cloney’s” are light yellow – a little hard to see, but maybe you can get them sorted. Also, my cloney’s have a V on them – does that help? (I don’t know if yours are the same).
The effects your describing sound like what happened each time I started on a new dose of ritalin as they were gradually bringing my dose up… I would get super jittery on the few doses, then it would subside until it seemed ineffective, then they would raise my dose again.
(Luckily?) I was kicked out already so I didn’t have to deal with my husband clowning on me – I just hid out at my apartment feeling totally nutty ’til I felt better… got any comedy movies to watch? cheer you up? I like Adam Sandler
By the way, I’m living back with my husband now – so divorce isn’t inevitable, but going through this is definitely a strain…
Take care Game Guy,
-MunchREPORT ABUSENovember 4, 2011 at 3:11 pm #109302
AnonymousInactiveNovember 4, 2011 at 3:11 pmPost count: 14413
It’s wierd, I seem to be mellowing out now – sorting out the pills doesn’t seem like such an ordeal any more. It’s like I was a different person then. Very strange.REPORT ABUSENovember 4, 2011 at 4:05 pm #109303
munchkinMemberNovember 4, 2011 at 4:05 pmPost count: 285
Yeah – pretty extreme at first – hopefully, if your like me, when you get the right dose figured out, it will be relatively mellow all day… Glad you’re feeling better!REPORT ABUSENovember 4, 2011 at 4:20 pm #109304
AnonymousInactiveNovember 4, 2011 at 4:20 pmPost count: 14413
Had another crisis when I forgot to renew my ritalin and the computer files started throwing errors at me. Chair’s a complete loss and there’s a dent in the wall. This is too much.REPORT ABUSEJune 21, 2018 at 1:56 am #130608
You must be logged in to reply to this topic.